# SDR AUS20031003

- Difficulty date: September 29, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Robsin R44
- Engine: Lyc O540F1B5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Control Box
- Part number: D2782
- Condition: Failed
- Location: Governor
- Part time: 62 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) GOVERNOR CONTROL BOX FAILED.
